# SDR AALA20050719

- Difficulty date: November 1, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHTING AT LEFT FIRST CLASS SEAT INOPERATIVE.  REPLACED BATTERY PACK AT 110WL1 FOR EMERGENCY EXIT LIGHTING AT LEFT FIRST CLASS SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
